# SDR REXA2018070600595

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 21,440 hours, 21,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PBE MISSING SEAL. REPLACED BROKEN SEAL ON CABIN PBE AS REQUIRED.
